# SDR AU000261

- Difficulty date: March 15, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21178041
- Condition: Faulty
- Location: Cabin Pressure C
- Part time: 24,956 cycles
- Component: Cabin Pressure C
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN PRESSURE CONTROLLER SUSPECT FAULTY.
